# SDR DALA2015022201542

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5520 · Elevator Structure
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM WEIGHT AND BALANCE OF RT ELEVATOR CONTROL TAB DUE TO OTHERS MAINTENANCE ACTIVITIES.  RT ELEVATOR CONTROL TAB WERE PERFORMED WEIGHT AND BALANCED IAW SRM 55-20-2.
